TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
the.real Offline
just me.
Not a n00b
**
 
the.real's Avatar
 
Name: Paige
Age: 24
Gender: Female
Location: USA

Posts: 55
Join Date: April 2nd 2011

Hydrocodone withdrawal - May 22nd 2011, 02:33 AM

I'm addicted to hydrocodone, but my supply just ran out. I've tried everything to get more, but I can't. I'm concerned about withdrawal. What will it feel like? When will it start?how long will it last? Physical and psychological symptoms? Shit. I'm screwed. Help me out. Please and thank you.
   
  (#2 (permalink)) Old
Harmony♥ Offline
Proud Military Girlfriend
Jeez, get a life!
***********
 
Harmony♥'s Avatar
 
Name: Shannon
Age: 29
Gender: Female
Location: IRAW!

Posts: 5,741
Blog Entries: 11
Join Date: March 31st 2010

Re: Hydrocodone withdrawal - May 22nd 2011, 10:23 PM

Source: http://http://back-pain.emedtv.com/hydrocodone/hydrocodone-withdrawal-symptoms.html

Some symptoms of hydrocodone withdrawal are
  • sweating
  • insomnia
  • shivering
  • shakiness
  • diarrhea
  • goosebumps
  • cravings for the drug itself
  • anxiety
  • pain
  • nausea
  • runny nose
None of these symptoms are dangerous for you, but monitor them closely. If any of them become particularly unbearable, you might want to visit your doctor or the nearest rehab facility.

The website I provided can give you more information on what to expect. You'll most likely feel the effects of the symptoms when all the hydrocodone leaves your system. It usually lasts until you feel you don't need to be dependent on the drug anymore, which could last anywhere from weeks to months.

I suggest getting outside help with this, as in a doctor. Hyrdocodone can be potentially dangerous to your health.

If you have any more questions, please feel free to message me. Take care <3











I may wear the glass slippers; But my hero wears combat boots <3 I love you, Lieutenant




HelpLink Mentor 6/13/2011
Pregnancy & Childcare Moderator 11/26/2011
Fashion & Style Moderator 12/28/2011
Social Groups Moderator 12/28/2011
  Send a message via AIM to Harmony♥  
  (#3 (permalink)) Old
Gidig Offline
Optimistic pessimist
I can't get enough
*********
 
Gidig's Avatar
 
Name: Maria
Age: 26
Gender: Female
Location: Colorado

Posts: 2,123
Blog Entries: 390
Join Date: January 5th 2009

Re: Hydrocodone withdrawal - May 23rd 2011, 08:24 AM

I agree with almost everything Shannon said, but I wouldn't expect to feel incredibly horrible physically for weeks or months. Honestly, I think it depends on how long you do it for, how mentally addicted you are, and how much you psych yourself into thinking it'll be worse than it is.

Yeah, withdrawal really sucks. But honestly, I wouldn't expect anything "unbearable" (Usually it just kind of sucks) after a few days, two weeks tops.

But that's just with my experience and what I've seen others go through. It may be helpful to talk to a doctor, because they actually can be helpful with this sort of thing. =)



The best wayout is always through~
-Robert Frost

Proud member of the LGBT community.

   
  (#4 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,500
Blog Entries: 10
Join Date: December 19th 2009

Re: Hydrocodone withdrawal - May 23rd 2011, 01:12 PM

Only other potential withdrawl symptoms I'd add to ShannonPants' list would be depression, fever and restlessness. The length of the symptoms is partially dependent on the dosages you took and for how long you've been using hydrocodone. Generally, within 2-3 weeks, the symptoms should stop or at least be very much reduced. Since hydrocodone has a half-life of up to 6 hours, possibly from then to 12 hours, you may want more (minor craving) but as you stop taking it, you'll get a greater craving and any of the other symptoms. I say 2-3 weeks because although the substance is out of your system, your body is reacting to not having it. If you take it during this time, you'll get a heightened response, that is, if you usually took, say, 5 pills but only take 1 pill, it will feel like you've taken around 5 pills. This phase is called cross-sensitization, meaning if you take any other pain killers, you'll get a heightened response akin to the hydrocodone.

If the symptoms, other than the cravings, become quite intense, you may want to ask your doctor/pharmacist for something such as propanolol but do tell them why you're experiencing the symptoms. Propanolol addresses every single one of the symptoms except depression and craving, although it's officially a hypertension medication.


I can rip you off, and steal all your cash, suckerpunch you in the face, stand back and laugh. Leave you stranded as fast as a heart-attack.
- Danko Jones (I Think Bad Thoughts)
   
Closed Thread

Bookmarks

Tags
hydrocodone, pills, substance abuse, withdrawal

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.